Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 1

 

 

Certain q-Integrals Involving the Generalized Hypergeometric and Basic Hypergeometric Functions, Vol. 6, No. 1 (Jan. 2018), PP:1-4

Download

Authors:
Javid Ahmad Ganie - School of Mathematics and Allied Sciences Jiwaji University, Gwalior, (M.P.) India.
Altaf Ahmad - School of Mathematics and Allied Sciences Jiwaji University, Gwalior, (M.P.) India.
Renu Jain - School of Mathematics and Allied Sciences Jiwaji University, Gwalior, (M.P.) India.

 

Clustering Olive Oil Aspect of Similarity in the Compositions of Fatty Acid, Vol. 6, No. 1 (Jan. 2018), PP:5-11

Download

Authors:
Mohammad Ali Afshar Kazemi - Department of Industrial Management, Central Tehran Branch, Islamic Azad University, Tehran, Iran
Neda Kiani - Department of Industrial Management, Central Tehran Branch, Islamic Azad University, Tehran, Iran
Sima Hajian - Department of Industrial Management, Central Tehran Branch, Islamic Azad University, Tehran, Iran

 

On Three Parameter Weighted Pareto Type II Distribution: Properties and Applications in Medical Sciences, Vol. 6, No. 1 (Jan. 2018), PP:13-26

Download

Authors:
B. A. Para - Department of Statistics, University of Kashmir, Srinagar, India
T. R. Jan - Department of Statistics, University of Kashmir, Srinagar, India

 

Construction of Strata Boundaries: A Review, Vol. 6, No. 1 (Jan. 2018), PP:27-36

Download

Authors:
S. E. H. Rizvi - Division of Statistics and computer Science, Faculty of Basic Sciences, Main Campus SKUAST-J, Chatha Jammu-180009, India
Faizan Danish - Division of Statistics and computer Science, Faculty of Basic Sciences, Main Campus SKUAST-J, Chatha Jammu-180009, India

 

Construction of Optimum Strata Boundaries for Uniform and Exponential Auxiliary Variable, Vol. 6, No. 1 (Jan. 2018), PP:37-43

Download

Authors:
Faizan Danish - Division of Statistics and Computer Science, Faculty of Basic Sciences SKUAST-Jammu, Main campus, Chatha-180009 (J&K), India.
S. E. H. Rizvi - Division of Statistics and Computer Science, Faculty of Basic Sciences SKUAST-Jammu, Main campus, Chatha-180009 (J&K), India.
Manish Kr. Sharma - Division of Statistics and Computer Science, Faculty of Basic Sciences SKUAST-Jammu, Main campus, Chatha-180009 (J&K), India.
M. Iqbal Jeelani - Division of Statistics and Computer Science, Faculty of Basic Sciences SKUAST-Jammu, Main campus, Chatha-180009 (J&K), India.

 

Compound of Discrete Pareto and Kumaraswamy Distributions: An Advanced Discrete Model with Properties and Applications, Vol. 6, No. 1 (Jan. 2018), PP:45-52

Download

Authors:
IshfaqWani - Department of Ecology, Environment & Remote Sensing, J&K India
Afaq Ahmad - Department of Computer Science & Engineering, IUST, J&K India.
Yasmeena Ismail - Division of Agricultural Statistics, SKUAST-Kashmir (190025), India
Mir Subzar - Division of Agricultural Statistics, SKUAST-Kashmir (190025), India.
A. A. Dar - Department of Statistics and Operations Research (A.M.U.), Aligarh, India.
B. A. Para - Department of Statistics, University of Kashmir, Srinagar. India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved